American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Chad Schoen. The geometric genus of a desingularized fiber product of elliptic surfaces. Proc. Amer. Math. Soc. 141 (2013) 745-752.
Abstract, references, and article information
View Article: PDF

[2] María-Cruz Fernández-Fernández and Uli Walther. Restriction of hypergeometric $\mathscr{D}$-modules with respect to coordinate subspaces. Proc. Amer. Math. Soc. 139 (2011) 3175-3180. MR 2811272.
Abstract, references, and article information
View Article: PDF

[3] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information
View Article: PDF

[4] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Andy R. Magid. The Picard sequences of a fibration . Proc. Amer. Math. Soc. 53 (1975) 37-40. MR 0382275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1